Common Questions and Answers about Lantus pen needles
My daughter recently switched to lantus, and has been experiencing a complete lack of energy -- almost lethargy. Her personality has changed as well, and her sugars are running much higher than before. Not sure what the problem is.
1. Every Medicare Part D plan contracts independently with pharmacies for a contracted price on all medications. Most Medicare D plans will allow you to go onto their website and select the pharmacy you want to get your prescription from and will give you a price on the medication for that specific pharmacy. When you are in the gap you are responsible for the plan’s contracted price of the medication, not the cash price.
Just a word of advise, we have figured this out through trial and error, we have come across two types of <span style = 'background-color: #dae8f4'>needles</span> for the pen. One is just the needle (it screws on to the top of the pen) the other is a needle (it also screws on to the top of the pen) but it has a plastic cylinder around the needle which you need to press firmly against the skin in order for it to retract the plastic then exposed the needle. My son found this needle very uncomfortable.
But not from lantus, but from mistaking my Humalog pen for my <span style = 'background-color: #dae8f4'>lantus</span>pen. They are not exactly easy to tell apart when you are tired (I take it at night). I was taking 16 units, so imagine the same of Humalog! Wow! Cram those glucose tabs!!!
On a pump now (or rather the pod) for the past couple days. Harder to goof up.
She uses the smallest <span style = 'background-color: #dae8f4'>needles</span> available for the pen. Her diet is very limited and on a daily basis she usually eats about 2 bowls of cucumbers with vinegar and a bit of olive oil and some type of protein, such as chicken or salmon. Her sugar is never consistant. Sometimes her sugar level reads 430, 525, 290 and so on through out the day and sometimes hits way low around 50. It is troubling to see my Mother struggle with this.
I have tried other medications such as Actos and Januvia but they did not make that big a difference. I tried the Byetta as well with the same results. So I am not afraid of <span style = 'background-color: #dae8f4'>needles</span> or injections.
My question would be which insulin pens would be my best choice? I think a long acting such as lantus and I might need a rapid acting one for meals? Any ideas would be greatly appreciated. I am going to see the nurse practioner today in my doctor's office.
Went every month and picked up inslulin (Novalog and lantus), strips (whatever doc. wrote which was 300 strips a month), <span style = 'background-color: #dae8f4'>needles</span>, insulin pens, pen<span style = 'background-color: #dae8f4'>needles</span>, etc.. Never any problem. My husband lost his job and now we did not have insurance. We qualified for Medicaid then. I do thank goodness that we did have something until my insurance kicked in at my job but that Medicaid was a headache. It did not pay for hardly anything, we had problems getting every prescription filled each month.
Hi, i see it's been a while since you posted your question on Victoza and weight loss. The first 7 days of taking this medicine and watching my calorie and nutrient intake, i've lost 7 lbs. in 7 days. i was no happy about taking this, since i have hypo-thyroid & there were 3 months my regular thyroid medication was off the market.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.